Jump to content
CrazyBoards.org

crazyguy

Member
  • Content Count

    275
  • Joined

  • Last visited

About crazyguy

  • Rank
    Member

Recent Profile Visitors

1,386 profile views
  1. Depression comes in many different forms all of which are a real illness, but the physical effects can vary. Some people get a lot of somatic symptoms (fatigue, aches, pains, weight changes, etc. etc.) where as other people get more of an emotional depression with tearfulness and so on, or it can be a mixture of everything. Depression is also associated with measurable physical effects like altered hormone levels, for example cortisol. Some people have very distinct patterns to their depression and while that may be diurnal or seasonal it still suggests something biological in my view. So if you are asking can your IBS style symptoms be associate with depression then the answer is yes in my view, for what it is worth.
  2. I found Wellburtrin very activating at first, giving me the energy to clean the house, go for walks, have a shower and so on. The effect seemed to wear off over time to the point that after nearly a year and reaching 450mg I wasn't sure what it as doing. I stopped taking it recently and the fatigue has returned big time. I plan to try another med now but if that doesn't work I would go back to Wellbutrin as a fall back. The energy boost is better than nothing but like a lot of medications I have tried it did not provide the full antidepressant effect I was hoping for.
  3. I'm interested in trying Ketamine but it isn't readily available in my country for depression yet. It sounds interesting though but I do wonder what the side effects would be like...
  4. Yeah it makes me fuzzy headed as well but I have to say tapering off and then stopping it I noticed a big return of my pain and fatigue within a week (IMO the fatigue is caused by aches and pains).... so I started taking it again. This is my feeling too... combining two antidepressants that didn't work (or even made things worse due to side effects) don't make any logical sense to me.
  5. Yeah I have tried tricyclics, mirtazapine, effexor, etc. My doctor doesn't seem to think trintellix is a good option. I would like to try a full MAOI but again at first my pdoc said he had experience with those but then for whatever reason doesn't seem willing to let me try. I have not tried Lamictal, I have never heard of it being used here for MH purposes but I can ask next time.
  6. Hi all, I hope everyone is good. It must be going on 9 months since I posted here but I feel nothing has changed. I've been on Wellburtrin and Lyrica but despite working up the dosages I feel like it isn't working and was leaving me feeling drugged stupid and emotionally flat. So I have been tapering off but now I feel quite physically bad with, aches, pains and fatigue is back big time. Although I can think more clearly again being depressed all my thoughts are about negative stuff and death. I've no idea where to go from here now. Pdoc said increase Wellbutrin further and was on about adding in Lexapro but I've been down the ssri route before and they don't suit me. I have been reading up about alternative treatments like CBD oil, clinicial trials on drugs like Ketamine... pretty keen to try anything I haven't already tried at this point. Even stuff I used to manage when depressed, like going for a walk, has become incredibly hard this last month. I barely leave the house. No idea why I'm posting this probably just desperate for some kind of communication with the outside world.
  7. Oh and I'm getting some minor twitching that I think is the Wellbutrin.
  8. @browri There is only one formulation of Wellbutrin available here - Bupropion HCI prolonged release, branded as 'Zyban' made by GlaxoSmithKline. No other types are available in this country as far as I'm aware. It isn't even normally used as an antidepressant here. @melissaw72 Yeah a higher dose would be good I think, if only I could get a response from my doctor. Maybe I need something else added to the mix for my mood too.
  9. I am about 4.5 weeks in on the Wellbutrin. Can't say it is doing much for my mood apart from boosting my energy levels a bit. Still not much good if you feel suicidal frequently and have no mental energy to tackle emotionally difficult tasks... I think physical energy is different from mental energy if you see what I mean? The Lyrica - I worry about weight gain and I don't really see the benefits even at 300mg per day.
  10. I think I replied on your other thread earlier in more detail. If it was me I would ask about increasing the Wellbutrin as that is normally good for energy. Also Zoloft is pretty stimulating in my experience.... it can be mixed with Wellbutrin too.
  11. I notice there is definitely some kind of seasonal pattern to my mood. It is tanking now and it tanked this time last year as well... basically as soon as the days start to get shorter. As others have mentioned you could get a light box. I have one and try to use it every morning for half an hour or so. Vitamin D supplements are cheap and maybe even a vitamin B complex supplement might help boost your energy as well. Cutting down on the alcohol might help you feel better too. Looking at your meds you are on Wellbutrin but only a low dose. Maybe ask your doctor about increasing that as it is quite stimulating and might give you the energy you are looking for.
  12. Seems like everyone goes SSRI > SNRI > Antipsychotics around here? To me it seems like once you have tried a couple of SSRIs they are all very similar (just my experience) and it is debatable how much 'N' there is in the SNRIs as well. Do doctors not try Tricyclics these days? For example clomipramine for OCD is effective for some.
  13. I'm sorry you have seen such a shitty doctor. I'm from the UK too and I've had bad experiences under the mental health system, but I have been lucky enough to find a supportive GP and more recently I demanded a second opinion and finally got to see a decent specialist. Could you contact the Patient Advice and Liaison Service (PALS) and raise a complaint asking for a second opinion under the mental health team? Perhaps see if they know of a patient advocate service that can provide somebody to attend the next appointment with you and help you fight your corner. I think you should also raise your concerns with your GP next week and you need to stress how bad the situation is. I would be surprised if there aren't more effective antidepressants that you could try - judging by your signature you haven't tried that many or all the classes of drug.
  14. Mirtazapine is a pretty weak antidepressant IMO..... that is why it is so often used in combination with another medication (such as effexor) to help with poor sleep and anxiety. However if you think it is making you worse then perhaps it is time to talk to a doctor about an alternative medication.
×
×
  • Create New...